A 38-year-old male asked:
Can to much metamucil cause diarrhea? and if so how long after i stop taking it will the diarrhea stop!?
1 doctor answer • 1 doctor weighed in
Pathology 50 years experience
It would take more than a couple of tablespoonfuls of Metamucil to cause diarrhea. If Metamucil overuse is the cause of diarrhea it should stop within a day or two of stopping the intake of Metamucil.
Created for people with ongoing healthcare needs but benefits everyone.
Answered Mar 30, 2022
Last updated Mar 30, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.